# SDR CA040819006

- Difficulty date: August 18, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 57,685 hours, 49,371 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE CHECK A 2.7500 INCH CRACK WAS FOUND ON THE OUTER FUSELAGE SKIN AT FS 847 STRINGER 24L.  CRACK REPAIRED IAW SRM REV 85.53-30-3,FIG 48 SHT 33. TIMES 59257.06 CYCLES 55392.
